Come & Join Us Saturday 24th June 2017

Saturday 24th June 10am – 5pm
Join us at ALTA Fitness to Celebrate our 1st Birthday
Free Activities, 10 min Massages and Spot Prizes to be won!

  • 10.00am  Free 60 min Circuit Group Session
  • 10-12pm  Louise McIlwraith from Trucore Wellness will be available for discussion around how to detox your body through eating better & wholefood samples to try
  • 11.00am  Free 30 min Get Ski Fit Session
  • 11.30am  Welcome, come and learn more about ALTA Fitness 
  • 12.00pm  Free 30 min Seniors Circuit Session
  • 12.30pm  A talk with Dr Peter Johnston from Perfect Human Food & Healthy Snacks to sample
  • 1.30pm    Free 60min Boxing for Fitness
  • 2.30pm    Free 45min Rehab Workshop with Balwyn Sports Physio, Sexton Chiropractic & ALTA Fitness
  • 3.30pm    Free 15 min Health & Fitness Assessments

Questions, RSVP & Bookings: contact@altafitness.com.au

Phone: 9077 8946

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s